MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number PROXIDIAGNOST N90
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrical part in m-cabinet burned up.The use of device was unknown and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).Proxidiagnost is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on proxidiagnost n90 indicating that electrical part in m-cabinet burned up.The use of device was unknown and there was no harm to patient or user.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The proxidiagnost is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on proxidiagnost n90 indicating that the electrical part in m-cabinet burned up.The use of device was unknown and there was no harm to patient or user.The field service engineer (fse) inspected the m-cabinet and identified that the capacitor on the spdu-rf np emi (switched power distribution unit ¿ radio frequency, non-patient, electromagnetic interference) board had burned out, likely due to prolonged exposure to overvoltage.According to the customer, visible smoke was observed; however, no fire occurred, and neither fire nor smoke alarms were triggered.The incident caused a complete system shutdown, rendering it unable to power on.A replacement part was subsequently ordered and installed.Following installation, the system powered on successfully, and a full functional verification was conducted, confirming the system is operating within manufacturer specifications.Technical investigation outcome: the research and development (r&d) team performed analysis and confirmed that the spdu-rf np emi board is an over-voltage protection device.It is connected at the transformer and is designed to protect the system from damage during over-voltage conditions.The device is designed to get damaged if there is over-voltage for a certain period of time.Field service engineer (fse) has replaced the damaged board, and the system is working as intended which confirms that the board protected it from further damage.No need of the damaged part for further analysis since it¿s a protection device.Based on the information available and the testing conducted, the cause of the reported problem was due to over-voltage in the spdu-rf np emi board, which led to a burnt.The reported problem was confirmed by the customer.Hence, investigation concluded that the product problem does not pose an unacceptable risk to health to patients, users, or bystanders because if this product problem were to recur it would not be likely to cause or contribute to a death or serious injury.The associated risk is acceptable.Therefore, the event is considered non-reportable.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22269657
Report Number3003768251-2025-000084
Device Sequence Number11741582
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public(01)00884838085619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIDIAGNOST N90
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown